# SDR CA040318007

- Difficulty date: March 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,475 hours
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS MSG R REV. UNLOCKED DISPLAYED DURING FINAL APPROACH. ENG POWER WAS AT IDLE. NOTICED AC ROLL AND YAW.   EMERGENCY STOW SELECTED AND A/P DISCONNECTED.  RT REVERSER NOT SELECTED ON LANDING ROLL.  REVERSER DEACTIVATED AND AC DXD UNDER MEL. VERBAL COMMENT FROM THE CREW WAS THAT THEY FELT THE REVERSER HAD UNLOCKED/PARTIALLY DEPLOYED FLT RECORDER PULLED FOR FURTHER EVALUATION.
